# SDR ASAA2018022723680

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,303 hours, 12,862 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Not Reported
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG OVERHEAT TEST, NR 2 ENG DID NOT LIGHT UP. GROUNDED - YES. ON DEFERRAL.
